Complexity of t-tautologies (bibtex)
by Matthias Baaz, Petr Hájek, Franco Montagna, Helmut Veith
Reference:
Complexity of t-tautologiesMatthias Baaz, Petr Hájek, Franco Montagna, Helmut VeithAnn. Pure Appl. Logic, volume 113, number 1-3, pages 3-11, 2001.
Bibtex Entry:
@article{DBLP:journals/apal/BaazH01,
  author = {Matthias Baaz and Petr H{\'a}jek and Franco Montagna and Helmut
  Veith},
  title = {Complexity of t-tautologies},
  number = {1-3},
  year = {2001},
  journal = {Ann. Pure Appl. Logic},
  pages = {3--11},
  volume = {113}
}
Powered by bibtexbrowser